Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have Sinus Infection. On Amoxicillin. Why troubled breathing?

Hello i have a Sinus Infection that has been going on 3 weeks i have now Been on Amoxicillan 2000mg For now 4 days days with a 5 day Prescription and i still cant Breathe out of my nose and my ears fill like they need to pop Any other Suggestions i also tried a netting Pot helped for a about a hr then i got Congested again
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi there.. thanks for your query..after going through your query i think probably u r having sinusitis along with otitis media(middle ear infection) which is secondary to sinusitis which spreads to middle ear through a connectin between nose and middle ear and u r resistant to amoxicillin.. so better change the drug.. n go for 1) (cefixime & clavulanic acid )combination tablet 200 mg twice daily for 7 days which is a higher antibiotic, along with 2) (aceclofenac & serratopeptidase) combination tablet twice daily for 5 days which wil reduce inflammation of middle ear and sinus, along with 3) (levocetrizine & montelukast ) combination tablet twice daily for 5 days.. along with steam inhalation atleast three times a day.. this wil help u..
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor